# SDR SWAA2024112561461

- Difficulty date: November 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 66,286 hours, 39,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON OVERHEAD BIN AT ROW 6 ABC MISSING COVER<[01] INSTALLED NEW COVER ON EMERGENCY EXIT LIGHT AT ROW 6ABC PER B737 AMM 33-51-03. OPS CHECK GOOD.
